# SDR ASAA2018061525288

- Difficulty date: June 15, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 39,820 hours, 12,110 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 47,800 hours, 20,380 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR VERTICAL PRESSURE WEB IS CRACKED. GROUNDED - YES. REPAIRED PRESSURE DECK WEB IAW SRM 57 10 10 2R 3 THIS IS A CATEGORY B REPAIR WITH INSPECTION THRESHOLD OF 56000 FLT CYCLES AND INTERVAL 36,000 FLT CYCLES.
